Bulletin of the Belgian Mathematical Society - Simon Stevin

Yet another application of the Gauss-Bonnet Theorem for the sphere

J. M. Almira and A. Romero

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin Volume 14, Number 2 (2007), 341-342.

Dates
First available: 22 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.bbms/1179839226

Mathematical Reviews number (MathSciNet)
MR2341569

Zentralblatt MATH identifier
1127.53004

Citation

Almira, J. M.; Romero, A. Yet another application of the Gauss-Bonnet Theorem for the sphere. Bulletin of the Belgian Mathematical Society - Simon Stevin 14 (2007), no. 2, 341--342. http://projecteuclid.org/euclid.bbms/1179839226.


Export citation